# SDR UPS98527176

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON SEAT TRACK AT BS 1180 LBL 45 WL 208 AROUND NUT PLATES.  REMOVED CORRODED SEAT TRACK FROM BS 1180 TO 1320 AND INSTALLED NEW SEAT TRACK FROM BS 1180 TO 1320.  ALL WORK DONE IAW SRM 51-40-02.
